# SDR FDEA201008253140

- Difficulty date: August 25, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65545834
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO POPPED RIVETS EXTERIOR FUSELAGE BS 1015 STRINGER 28R. REMOVED SECTION OF STRINGER 25 3/4" IN LENGTH AT BS 1015, STRINGER 28R IAW SRM, REV 103, 53-10-3, FIG 1 DETAIL 1. FABRICATED 2 STRINGER SECTIONS USING BAC1498-147, 7075-T6, 11" AND 14 3/4" LONG AND 2 SPLICES USING BAC1498-131, 7075-T6, 12"   LONG EACH IAW SRM 53-10-3 FIG 1 DETAIL 1. INSTALLED STRINGER AND SPLICE SECTIONS IAW SRM 53-10-3, FIG 1, DETAIL 1.
